# SDR C2XA01BT154

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- Aircraft time: 24,510 hours, 26,903 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3195, CREW REPORTED GEAR HANDLE STUCK IN DOWN POSITION AFTER TAKEOFF.  USED RETRACTION OVERRIDE TO RETRACT THE GEAR.  FLIGHT CONTINUED ON TO NEWARK, AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND LANDING GEAR SELECTOR HANDLE TO BE INTERMITTENT WOULD NOT RELEASE.  REMOVED AND REPLACED LANDING GEAR SELECTOR HANDLE IAW 32-31-81. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
